# SDR DALA2024040204031

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,852 hours, 43,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 3L DOOR SLIDE INDICATOR LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: CLEANED GIRT BAR SENSRS, LIGHT EXTINGHUSED DOOR ARM OPS CK GOOD , LT ILLUM WHEN ARMED AND EXTINGUISHES WHEN DISARMED. (5513358)
